Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Martin I. Karakhanyan

Professor | Chair of Differential Equations
Education
Graduate: Faculty of Mathematics and Mechanics, Yerevan State University, 1966-1969
Faculty of Mathematics and Mechanics, Moscow State University, 1969-1972
Post Graduate: PhD student in Faculty of Mathematics and Mechanics, Moscow State University, 1974-1972

Academic degree
Doctor of Sciences- “Researches in Banach Algebras: Several Problems of Spectral Theory and Approximation Theory”, 2005, YSU
PhD – “On some algebraic Characteristics of Algebra of all continuous functions on a locally connected compact”, 1978, MSU

Professional experience
2009 - Professor, Yerevan State University
1985-2008 Associate professor, Yerevan State University.
1977-1985 Lecturer, Yerevan State University.
1972-1974 Assistant, Yerevan State University

Academic courses
General Courses: Functional Analysis, Equations of Mathematical Physics, Ordinary Differencial equations
Special Courses: Banach Algebras,The Spectral Theory of Non-self-adjoint operators

Scale of professional interests
Uniform and β-uniform Algebras, Spectral Theory, Boundary Problems connected with Diffraction Processes

Languages
Armenian, Russian, English

Professional membership (NGO, professional council, editorial staff of scientific journal, funds etc.)
A member of Scientific Council in Mathematics and Mechanics Department at YSU

Awards received
Medal named after Marshal Baghramyan

(+374 10) 57-10-22

Спектральный анализ квазинормальных элементов банаховой алгебры
2016 | Book
LAP LAMBERT Academic Publishing, 2016, 181 стр.
A remark on symmetric β-uniformly closed algebra (Մի դիտողություն սիմետրիկ β-հավասարաչափ փակ հանրահաշիվների մասին)
2015 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2015, #2, էջ 21-25
|
Об алгебрах непрерывных функций
2015 | Book
2015, LAP LAMBERT Academic Publishing, 169 стр., Германия
О строго равномерных алгебрах
2015 | Book
LAP LAMBERT Academic Publishing, 2015, 89 стр, Германия
M. I. Karakhanyan , H. A. Kamalyan
Some remarks on properties of elements from complex Banach algebras (Որոշ դիտողություններ կոմպլեքս Բանախյան հանրահաշվի տարրերի հատկությունների մասին)
2013 | Article
ԵՊՀ գիտական տեղեկագիր, սերիա ֆիզիկա և մաթեմատիկա, 2013, #2, էջ 15-21
|
Almost periodicity in spectral analysis representations induced by generalized shift operation (Համարյա պարբերականությունը ընդհանրացված տեղաշարժով ծնված ներկայացման սպեկտրալ անալիզում)
2012 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2012, #3, էջ 9-13
|
M. I. Karakhanyan , T. M. Khudoyan
A remark on strict uniform algebras (Դիտողություն խիստ հավասարաչափ հանրահաշիվների վերաբերյալ)
2010 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2010, #3, էջ 35–39
|
S. A. Hosseiny Matikolai, A. H. Kamalyan , M. I. Karakhanyan
On an anisotropic boundary problem of diffraction with first and second type boundary conditions (Առաջին և երկրորդ սեռի եզրային պայմաններով դիֆրակցիայի մի անիզոտրոպ եզրային խնդրի մասին)
2010 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2010, #2, էջ 12–15
|
Մ. Ի. Կարախանյան , Grigoryan S.A., Khorkova T.A.
About β-uniform Dirichlet algebras
2010 | Article
(Russian) Izv. Akad. Nauk Armenii Mat. 45(2010), no. 6, pp. 17-26
Kamalyan A.G , Hosseiny Matikolai S.A, Karaxanyan M.I.
On an anistropic boundary problem of diffraction with first and second type boundary conditions
2010 | Article
Proceedings of the YSU physical and Matematical Sciences 2.2010 p.12-15
M. I. Karakhanyan , T. M. Khudoyan
On symmetric subalgebras in banach algebra (Բանախյան հանրահաշվի սիմետրիկ ենթահանրահաշիվների մասին)
2009 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2009, #3, էջ 58–60
|
I. M. Karakhanyan, M. I. Karakhanyan
A remark on asymptotic property of commutators (Մեկ դիտողություն կոմուտատորների ասիմպտոտային հատկության վերաբերյալ)
2009 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2009, #2, էջ 63–66
|
Karakhanyan M.I. , Khorkova T.A.
On a characteristic property of the algebra C(Ω)β
2009 | Book
(Russian) Sibirsk. Mat. J. 50 (2009), no. 1, pp. 96-106
Karakhanyan M.I. , Khorkova T.A.
On a characterization of the algebra C(Ω)β
2009 | Article
Russian) Functiona Anal. i Prilozhen. 43 (2009) no. 1, 85-87
Karakhanyan M.I , Karakhanyan I. M.
About a subnormality in a Banach algebra
2008 | Book
(Russian), Erevan. Gos. Univ. Uchen.Zap.Estestv.Nauki 2008, no. 1, pp. 10-17
Կուրսային և ավարտական աշխատանքների թեմաների ժողովածու «Դիֆերենցիալ հավասարումներ», «Մաթեմատիկական ֆիզիկայի հավասարումներ» և «Ֆունկցիոնալ անալիզ» առարկաներից
2008 | Book
Ուսումնական ձեռնարկ, Երևան, ԵՊՀ հրատ., 2008թ., 48 էջ
|
Բանախյան հանրահաշիվներ և սպեկտրալ տեսություն
2008 | Book
Ուսումնական ձեռնարկ, ԵՊՀ հրատարակչություն, 251 էջ, 2008թ.
|
I.M. Karakhanyan, M.I. Karakhanyan
О субнормальности в банаховой алгебре (Սուբնորմալությունը բանախյան հանրահաշվում)
2008 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2008, #1, էջ 10-17 (ռուսերեն)
|
Some remarks on general theorems of commutators
2007 | Book
(Russian) Izv. Akad. Nauk Armenii Mat. 42 (2007), no. 3, pp. 49-54
Karakhanyan I. M. , Sarkisyan V.S., Kamalyan A.H., Karakhanyan M.I
On the diffraction harmonic shear waves on semi-infinite inclusions in anisotropic space
2007 | Book
Yerevan, 2007,Nats. Akad. Nauk Armenii, Institut of Mechanics, Mechanical problems of deformable solid body, 162-172
On the spectral theorem of the Banach representation of a compact space generted by generalized shift operators
2007 | Article
(Russian) Izv. Akad. Nauk Armenii Mat. 42 (2007), no. 4, pp. 67-76
Камалян А.Г. , Караханян И.М., Караханян М.И. , Саркисян В.С.
О дифракции гармонических волн сдвига на полубесконечных включениях в анизотропном пространстве
2007 | Article
Механика деформируемого твердого тела. Сборник посвященный 85-летию академика НАН Армении С.А Амбарцумяна, Июнь 2007г., стр 162-172
On the abstract theorem of Picard
2005 | Book
Lobochevskii J. Math. 18 (2005), pp. 127-130
Karakhanyan M.I , Sarkisyan V.S., Karakhanyan I. M., Kamalyan A.H.
On the boundary problem of thermoelasticity connected to the diffraction of harmonic waves in anisopropc space
2005 | Article
The sixth International Congress on Thermal Stresses(2005), Vienna University of technology, Vienna, Austria, p. 4
An asymptotic version of general commutator theorems
2005 | Article
(Russian) Functiona Anal. i Prilozhen. 39 (2005) no. 4, pp. 80-83
О дифракции гармонических волн сдвига на двух паралельных включениях (антиплоский случай)
2004 | Article
Чкаловские чтения. Инжинерно-физич. проблемы авиац. и космич. техники: Междунар. науч.-техн. конф.–5.–Егорьевск, 2004.- с.212-213
“On some algebraic and transcendental characteristics of the algebra of all continuous vector functions on a locally connected compact spaces”
2004
Article
Algebra Geom. Appl. Semin. Proc. ¾(2004) 68-79
Karakhanyan M.I , Sarkisian V.S., Karakhanyan I.M., Hasanyan D.J.
Diffraction of the harmonic shear waves by the semi-infinite inclusion under the mechanical and termal impact
2003 | Article
The fifth International Congress on Thermal Stresses and related topics, (2003), p. 4
Karakhanyan M.I , Kamalyan A.H. , Hasanyan D.J., Piliposian G.T.
Some dynamic problems for elastic materials with functional inhomogeneities: anti-plane deformations
2003 | Article
Contin. Mech. Thermodyn. 15 (2003), no. 5, pp. 519-527
Kamalyan A.G. , Kharakanyan M.I. , Hasanyan D.J., Piliposyan G.T.
Об обращении интегральных oператоров с почти разностно- сумарным ядром
2002 | Article
Anti-plane harmonic problems for a class elastic materials with functional inhomogeneitiy, In Proceeding of Problems Of Mechanics, Liverpul UK July 2002 p. 519-527
On the equation ax-xb=c in complex Banach algebras
2000 | Article
Izv. Akad. Nauk Armenii Mat. 35 (2000), no. 2, pp. 36-44, (Russian)
О спектральной теореме банахова представления компактной группы, порожденной сдвигами Дельсарта (Դելսարտի տեղաշարժերով ծնված կոմպակտ խմբի Բանախի ներկայացման մասին)
2000 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2000, #1, էջ 20-27 (ռուսերեն)
|
Karakhanyan I. M., Karakhanyan M. I.
Commutativity in Banach algebras
1999 | Article
Izv. Akad. Nauk Armenii Mat. 34 (1999), no. 4, 77-82
|
On an asymptotic property of commutator of a class of unbounded linear operators
1997 | Article
Izv. Akad. Nauk Armenii Mat.32 (1997), no. 6, 78-83
On the commutativity of the range of an A-valued analytic function
1996 | Article
Izv. Akad. Nauk Armenii Mat.31 (1996), no. 1, 35-45
An asymptotic property of commutators
1994 | Article
Izv. Akad. Nauk Armenii. Mat. 29(1994), no. 1, 43-49
О субнормальных элементах в C*-алгебре(C* հանրահաշվում սուբնորմալ տարրի մասին)
1992 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1992, #1, էջ 34-40 (ռուսերեն)
|
The operator equation HY-YK=C
1990 | Article
Izv. Akad. Nauk Armjan. SSR Ser. Mat. 25 (1990), no. 4, 353-360
An asymptotic property of commutators of normal operatorsin a weak, strong and strongest B-module operator topologies
1989 | Article
Erevan. Gos. Univ. Uchen. Zap.Estestv.Nauki 1989, no. 1(170), 3-6
Conditions for the completeness of a system of eigenvectors of a generalized normal operator
1989 | Article
Erevan. Gos. Univ. Uchen.Zap.Estestv.Nauki 1988, no. 3(169), (1989) 3-8
Об асимптотическом свойстве коммутаторов нормальных операторов в слабой, сильной и сильнейшей В-модульной оперативной топологиях (Նորմալ օպերատորների կոմուտատորների ասիմպտոտիկ հատկությունը թույլ, ուժեղ և ուժեղագույն В-մոդուլային օպերատորային տոպոլոգիաներում)
1989 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1989, #1, էջ 3-6 (ռուսերեն)
|
Об условиях полноты системы собственных векторов обобщенно нормального оператора (Ընդհանրացված նորմալ օպերատորի սեփական վեկտորների համակարգի լրիվության պայմանների մասին)
1988 | Article
ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1988, #3, էջ 3-8 (ռուսերեն)
|
Akopyan G.S., Karakhanyan M.I.
Some spectral properties of normal operators in a Banach space
1986 | Article
Erevan. Gos. Univ. Uchen.Zap.Estestv.Nauki 1986, no. 3 (163), 3-10
Almost-periodicity in the spectral analysis of normal operators
1986 | Article
Izv. Akad. Nauk Armjan. SSR Dokl. 83 (1986), no. 4, 154-157
An asymptotic property of commutators in a Banach algebra
1985 | Article
Erevan. Gos. Univ. Uchen.Zap.EStestv.Nauki 1985, no. 2(159), 17-20
Asymptotic properties of the commutators for bounded operators in the strongest operator topology
1984 | Article
Erevan. Gos. Univ. Uchen.Zap.Estestv.Nauki 1984, no. 1(155), 3-6
Asymptotic properties of commutators of elements of Banach algebras
1984 | Article
Izv.Akad.Nauk Armjan. SSR Ser. Mat. 19(1984), no. 3, 242-247
Asymptotic variant of the Fuglede-Putnam theorem for a class of topologies
1983 | Article
Functional analysis and its applications in mechanics and probability theory (Moscow 1983), 131-132, Moskov. Gos.Univ., Moscow, 1984
Grigoryan S.A., Karakhanyan M.I.
Some properties of penetrating invariants on compact groups of uniform algebras
1982 | Article
Erevan. Gos. Univ. Uchen.Zap.Estestv.Nauki 1982, no. 3(151), 20-23
Saturating and quasiregular function space
1982 | Article
Gos. Univ. Uchen.Zap.EStestv.Nauki 1982, no. 2(150), 3-8
An asymptotic variant of the Fuglede-Putmen theorem on commutators of linear bounded operators in strong nd weak operator topologies
1981 | Article
Izv. Akad. Nauk Armjan. SSR Dokl. 73 (1981), no. 5, 265-268
Some algebraic characteristics of the algebra C(X)β
1981 | Article
Erevan. Gos. Univ. Uchen.Zap.EStestv.Nauki 1981, no.3, 3-8
Some algebraic characterizations of the algebra of all continuous functions on a locally connected compactum
1978 | Article
Mat. Sbor.(N.S.) 107(149)(1978)no. 3, 416-434
Algebras of continuous functions on a locally connected compactum
1978 | Thesis
Functional Anal. i priložen. 12(1978), no. 2, 82-83
Gorin E.A., Karakhanyan M.I.
An asymptotic variant of the Fuglede- Putnam commutator theorem for the elements of a Banach algebra
1977 | Article
Mat. Zametki 22(1977),no 2 179-188
Gorin E.A., Karakhanyan M.I.
Some certain characteristics properties of the algebra of all continuous functions on a locally connected compacyum
1976 | Article
Izv.Akad.Nauk Armjan. SSR Ser. Mat. 11(1976), no.3, 237-255
Grigoryan S.A., Karakhanyan M. I.
The ε-normality of function algebras
1974 | Article
Izv.Akad.Nauk Armjan. SSR Ser. Mat. 9(1974), no.6, 456-458